Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Neurontin

Neurontin

Can neurontin give you a rash all over and it don't go away? What can you put on it to relieve the itching?

A MyFibroTeam Member said:

It could be an allergic reaction to it. Check with your pharmacist or doctor. I was on it for years and all of a sudden my knees started swelling up. The doctor told me that it was the neurontin. I stopped taking it and the swelling went right away.if you have any itching or swelling near or in your mouth or throat, go to the er. Allergic reactions can be very dangerous so please check into it. Let us know what you find out. Hugs

posted over 2 years ago
A MyFibroTeam Member said:

Listen to Lisa! seriously

posted over 2 years ago
A MyFibroTeam Member said:

If you develop a rash you need to stop immediately and call your doctor that's a serious side effe

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in